American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] L. V. Rammea and G. K. Sankaran. Boundedness for surfaces in weighted projective 4-spaces. Proc. Amer. Math. Soc. 139 (2011) 3393-3403. MR 2813371.
Abstract, references, and article information   
View Article: PDF

[2] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information   
View Article: PDF

[3] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information   
View Article: PDF

[4] Amit Hogadi. Products of Brauer-Severi surfaces. Proc. Amer. Math. Soc. 137 (2009) 45-50. MR 2439423.
Abstract, references, and article information   
View Article: PDF

[5] Slawomir Rams. Projective surfaces with many skew lines. Proc. Amer. Math. Soc. 133 (2005) 11-13. MR 2085146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hisao Yoshihara. Degree of irrationality of a product of two elliptic curves. Proc. Amer. Math. Soc. 124 (1996) 1371-1375. MR 1327053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Akira Ohbuchi. A note on the normal generation of ample line bundles on an abelian surface . Proc. Amer. Math. Soc. 117 (1993) 275-277. MR 1106182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marco Andreatta and Edoardo Ballico. Projectively normal adjunction surfaces . Proc. Amer. Math. Soc. 112 (1991) 919-924. MR 1057947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ciprian Borcea. Nodal quintic threefolds and nodal octic surfaces . Proc. Amer. Math. Soc. 109 (1990) 627-635. MR 1021895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edoardo Ballico. A characterization of the Veronese surface . Proc. Amer. Math. Soc. 105 (1989) 531-534. MR 953737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Papantonopoulou. Corrigendum to: ``Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 77} (1979), no. 1, 15--18; MR0539621 (80j:14045)] . Proc. Amer. Math. Soc. 95 (1985) 330. MR 801349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Aigli Papantonopoulou. Surfaces in the Grassmann variety $G(1,\,3)$ . Proc. Amer. Math. Soc. 77 (1979) 15-18. MR 539621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1